# SDR SWAA2021022244592

- Difficulty date: January 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SLEEVE FLOOR PANEL 221DF (15EA) 222AF (3EA) 222BF (3EA) AT PASSENGER CABIN / REMOVED AND REPLACED SLEEVE ON FLOOR PANEL 221DF (15EA) 222AF(3EA) AND 222BF (3EA) AT PASSENGER CABIN ASPER B737-700 SRM 53-00-50-2R-0 PARA 5.5 TOOL USED SCALE PN CL5000 SN AE-39088 DUE DATE 07-MAY-21
